PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 331-341
Tytuł artykułu

The growth of regular functions on algebraic sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We are concerned with the set of all growth exponents of regular functions on an algebraic subset V of $ℂ^n$. We show that its elements form an increasing sequence of rational numbers and we study the dependence of its structure on the geometric properties of V.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] R. Draper, Intersection theory in algebraic geometry, Math. Ann. 180 (1969), 1975-2040.
  • [2] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, to appear in 1991.
  • [3] D. Mumford, Algebraic Geometry, Vol. 1, Complex Projective Varieties, Springer, Berlin 1976.
  • [4] P. Tworzewski and T. Winiarski, Analytic sets with proper projections, J. Reine Angew. Math. 337 (1982), 68-76.
  • [5] T. Winiarski, Continuity of total number of intersection, Ann. Polon. Math. 47 (1986), 155-178.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p331bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.